MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - LONG NAIL, RIGHT D10X320MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - LONG NAIL, RIGHT D10X320MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 84250320S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that "during insertion of a gamma 4 long nail for a subtrochanteric femoral fracture, the nail tip perforated the anterior aspect of the femur at the upper femoral condyle.The entry was repositioned anteriorly and the nail was reinserted deeply.The surgery was completed.The device is implanted in the patient's body".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned, and no other evidence was shared for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.No indication of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected devices must be available in order to determine the exact root cause of the issue.The operative technique clearly provides warning: care must be taken with reamers for the intramedullary canal.Ensure that: -the guide wire with the ball tip is used -the guide wire is correctly positioned (not advanced into the knee joint) -the guide wire is not displaced laterally during reaming (could lead to an offset position for the nail and a higher risk of an iatrogenic fracture).If the device is received or if any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA4 - LONG NAIL, RIGHT D10X320MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23783832
Report Number0008031020-2025-02151
Device Sequence Number10374588
Product Code HSB
UDI-Device Identifier07613327479515
UDI-Public(01)07613327479515(17)350131(10)K10D9ED
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number84250320S
Device Lot NumberK10D9ED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale